A General Solution of a Generalized Mixed Type of Polynomial Functional Equations

Main Article Content

Siriluk Paokanta
Charinthip Hengkrawit

Abstract

Abstract

In this paper, we determine the general solution of the following functional equation … without assuming any regularity condition on the unknown functions … , where … and … are real vector spaces.

Keywords: functional equation; Fréchet functional equation; quartic functional equation; additive function; polynomial functional equations

Downloads

Download data is not yet available.

Article Details

How to Cite
Paokanta, S., & Hengkrawit, C. (2013). A General Solution of a Generalized Mixed Type of Polynomial Functional Equations. Thai Journal of Science and Technology, 2(3), 218–225. https://doi.org/10.14456/tjst.2013.1
Section
บทความวิจัย